# SDR CALA2025081507803

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 79,671 hours, 32,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SECOND HALF OF FLT NOTICED AN ACCRID OR SMELLY GYM SOCKS WITH PACKS ON.  NO SMOKE PRESENT.  PER CREW ODOR CONTINOUS WITH APU RUNNING & IN FLIGHT DECK, REF TSM 05-50-810-831-A.  APU NEEDS INSPECTION  IAW AMM 49-00-00-200-816. NOTED BY MAINT. NO PRIOR HISTORY.  INSPECTED APU AREA IAW AMM 49-00-00-200-816.  RAN BOTH PACKS ON HIGH FOR A SIGNIFICANT PERIOD. COULD NOT DUPLICATE ANY ODOR.  SATISFIED AND AMM REF 05-51-10-200-801-C1.  R & R TWO RECIRCULATING FILTERS (4012HM , 4013HM) IAW AMM 21-21-41-400-001-A.
